# SDR DALA2014122106652

- Difficulty date: December 20, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 41,170 hours, 28,314 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 674 RT OVERWING FRAME CRACKED JUST BELOW FLOOR. REPLACED THE FRAME IAW AMDS WC 5310-01436-03B.
